# SDR UPS08M51595

- Difficulty date: December 17, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO DOOR CUTOUT AFT LWR CORNER FOUND PREVIOUS REPAIR AND WITH RUSTY FASTENERS.  PREVIOUS REPAIR DOUBLER REMOVED PER SRM 51-31-01 V.II R35.  HFEC INSP C/O PER DAC NDTSPM REV 13 06-10-01.001 ON EXISTING TRIMMED OFF AREA (02EA) AND FOUND NO CRACK EVIDENT.  REPAIR FILLER AND DOUBLER FAB PER SRM 53-50-00 FIG 6 VI R35.  REPAIR FILLER AND DOUBLER INSTALLED PER SRM 53-50-00 FIG 16 VOL I REV 35.
